Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

May 29, 2014Dodge County, Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at May 29, 2014, 7:13 PM EDT for Dodge County, Wilcox County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2014, 7:13 PM EDT (23:13 UTC)
Expired
May 29, 2014, 8:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Dodge County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS82 KFFC 292313
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU MAY 29 2014

GAZ108>110-300000-
713 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 800 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LARGE CLUSTER OF STRONG THUNDERSTORMS WITH THE LEADING EDGE 
EXTENDING FROM NEAR ANTIOCH CHURCH TO BROWNING TO TEMPERANCE. THESE 
STORMS ARE MOVING TO THE NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL 
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS 
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 800 PM EDT. 
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...CHINA 
HILL...ANTIOCH CHURCH...OWENSBORO...BROWNING...ROCHELLE... RHINE... 
ABBEVILLE...MILAN...FIVE POINTS...CEDAR CREEK...UNION... 
CHAUNCEY...JAY BIRD SPRINGS AND GODWINSVILLE.

&&

LAT...LON 3184 8318 3184 8343 3212 8350 3213 8337
      3211 8333 3213 8331 3215 8332 3218 8329
      3220 8309 3215 8299 3214 8293 3208 8288
      3205 8282 3180 8310 3181 8314
TIME...MOT...LOC 2311Z 180DEG 14KT 3195 8327

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 29, 3:16 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, May 29, 3:16 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT THU MAY 29 2014

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
STILL NO SIGNIFICANT CHANGES PLANNED TO THE GENERAL SHORT TERM
FORECAST TRENDS THROUGH FRIDAY NIGHT. NEARLY STATIONARY UPPER LOW
OVER THE LOWER MISSISSIPPI VALLEY ALREADY SHOWING SIGNS OF DRIFTING
BACK TO THE SOUTHWEST IN RESPONSE TO THE BUILDING UPPER RIDGE OVER
THE CENTER OF THE COUNTRY. MEDIUM RANGE MODELS ARE NOW HOLDING OFF
ON THE STRONGER SURFACE RIDGING FROM THE NORTHEAST UNTIL LATER INTO
THE WEEKEND SO I DO NOT ANTICIPATE A WELL DEFINED FOCUS FOR ENHANCED
CONVECTIVE DEVELOPMENT FRIDAY AND THE ISOLATED TO SCATTERED DIURNAL
CONVECTION PATTERN WILL CONTINUE THROUGH FRIDAY NIGHT. WITH ONLY
MODERATE INSTABILITY...THE CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS WILL REMAIN LIMITED. OVERNIGHT LOWS ARE EXPECTED TO
REMAIN MILD AND NEAR SEASONAL NORMALS WITH AFTERNOON HIGHS AT OR
SLIGHTLY ABOVE AVERAGE.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
OVERALL THINKING FOR THE LONG TERM FORECAST IS ON TRACK AND ONLY
MINOR TWEAKS WERE NEEDED TO THE FORECAST AND THOSE WERE MAINLY TO
THE WIND AND DEW POINT VARIABLES. MONDAY STILL APPEARS TO BE THE LEAST
ACTIVE DAY IN TERMS OF CONVECTION. THE PREVIOUS DISCUSSION FOLLOWS.

11

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED AT 327 AM EDT THU MAY 29 2014/
GUIDANCE STILL IN GOOD GENERAL AGREEMENT WITH FORECAST. PERIOD
STARTS OFF WITH BROAD ENHANCED MOISTURE FIELD LINGERING ACROSS
SOUTHEAST AS UPPER LOW CENTERED NEAR THE ARKLATEX DAMPENING OUT.
UPPER RIDGING BEGINS TO TAKE OVER SATURDAY INTO SUNDAY AND A SFC
HIGH SLIDING SOUTH ALONG THE EAST COAST LOOKS TO RESULT IN HYBRID
CAD. THE WEDGE FRONT IS PROGGED TO PUSH SOUTHWESTWARD ACROSS THE CWA
BY SATURDAY AFTERNOON AND MAY PROVIDE SOME ENHANCED FORCING AND
FOCUS FOR CONVECTION. WITH LITTLE TO NO SHEAR AND MODERATE
INSTABILITY...STORMS SHOULD BE LARGELY OUTFLOW DRIVEN OR PROPAGATE
ALONG THE WEDGE FRONT. SOME STRONG STORMS WITH A FEW REACHING SEVERE
LEVELS ARE STILL POSSIBLE AND A GOOD BET IF YOU GO WITH A
PERSISTENCE FORECAST FROM THIS WEEK ALONG WITH INTRODUCING A NEW
BOUNDARY.

WHILE THE CAD LOOKS TO BE SHORT-LIVED AS THE PARENT HIGH SLIDES
FARTHER SOUTH...THE RIDGING SHOULD STILL SERVE TO STABILIZE MUCH OF
THE AREA FROM THE EAST AND LESSEN SHOWER/STORM POTENTIAL SUNDAY
THROUGH MONDAY. BETTER STORM CHANCE STARTS TO RETURN TO THE AREA BY
TUESDAY FROM THE NORTHWEST AS THE RIDGE BREAKS DOWN. THERE ARE SOME
DISCREPANCIES IN MODEL SOLUTIONS FOR WEDNESDAY AS THE ECMWF BRINGS A
SHORTWAVE NEAR NORTH GA AND THE GFS STILL HAS SOME WEAK RIDGING.
NONETHELESS SOME CONSENSUS IN AT LEAST A WEAK LEE TROUGH ALONG THE
GA/CAROLINA PIEDMONT AND HAVE KEPT CHANCE POPS IN FOR MUCH OF AREA.

FOR TEMPS...MADE ADJUSTMENTS FROM A BLEND OF GUIDANCE AT TIMES WHERE
FORECAST CLOUD COVER SHOULD LIMIT DIURNAL RANGE. VALUES STILL
GENERALLY 5 DEGREES ABOVE NORMAL LOOK REASONABLE WITH SLIGHTLY
COOLER TEMPS ON TAP SUNDAY AND MONDAY FROM BRIEF WEDGE.

BAKER

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF ISOLATED TO
SCATTERED CONVECTION THROUGH 06Z. CONVECTION EXPECTED TO DIMINISH
BY 06Z WITH SCATTERED MVFR AND LOCAL IFR...OR LOWER...VISIBILITIES
DEVELOPING BETWEEN 06Z AND 14Z. WINDS WILL BE LIGHT...3-8KT...FROM
THE SOUTHEAST TO SOUTHWEST...AND FREQUENTLY CALM 03-14Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ITEMS...EXCEPT MEDIUM ON CONVECTIVE COVERAGE
AND TIMING.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  89  65  87 /  50  50  30  30
ATLANTA         67  86  67  86 /  50  50  30  40
BLAIRSVILLE     59  84  59  82 /  50  50  30  30
CARTERSVILLE    63  87  63  86 /  50  50  30  40
COLUMBUS        68  89  68  89 /  50  50  30  40
GAINESVILLE     66  87  66  84 /  50  50  30  30
MACON           65  89  65  89 /  50  50  30  40
ROME            64  87  64  86 /  50  50  30  40
PEACHTREE CITY  64  87  64  87 /  50  50  30  40
VIDALIA         69  90  69  87 /  40  50  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....11
AVIATION...20
Hazardous weather outlook, May 29, 12:11 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EDT THU MAY 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1211 PM EDT THU MAY 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN
THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
STRONG WINDS...HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA...GENERALLY FROM 2PM THROUGH 10PM. SOME STRONG
STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED
HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY AND SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS FROM THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A
LINGERING MOIST AIRMASS. A WEAK FRONT ALSO LOOKS TO PUSH ACROSS
THE AREA FROM THE NORTHEAST ON SATURDAY WHICH MAY AID IN STORM
DEVELOPMENT. THE AFTERNOON AND EVENING PERIODS SHOULD HAVE THE
GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND
ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE
STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING.

SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL
TO ONLY THE FAR WESTERN PORTIONS OF THE AREA AND A SLIGHT CHANCE
AT THAT.

TUESDAY AND WEDNESDAY...BETTER STORM CHANCES RETURN FROM THE
NORTHWEST THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE
FORECAST. PLEASE MONITOR FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 29, 3:17 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT THU MAY 29 2014

GAZ038-039-292000-
317 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES AND OGLETHORPE COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MALLORYSVILLE...MOVING NORTH AT 20 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE DELHI...JACKSONS CROSSROADS...
MALLORYSVILLE...NEWTOWN...TIGNALL AND NORMAN.

&&

LAT...LON 3378 8288 3402 8294 3402 8291 3399 8286
      3400 8283 3398 8279 3399 8273 3399 8268
      3380 8267
TIME...MOT...LOC 1917Z 170DEG 17KT 3390 8280
Special weather statement, May 29, 3:44 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU MAY 29 2014

GAZ006-292015-
344 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN COUNTY UNTIL 415 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EPWORTH...MOVING NORTH AT 10
MPH.

WIND GUSTS OF 40 MPH... PEA SIZED HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
FANNIN COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE EPWORTH AND MCCAYSVILLE.

&&

LAT...LON 3499 8425 3499 8422 3499 8421 3488 8422
      3487 8444 3500 8446 3500 8425
TIME...MOT...LOC 1942Z 179DEG 8KT 3497 8433
Special weather statement, May 29, 6:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT THU MAY 29 2014

GAZ042-292230-
603 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CARROLL COUNTY UNTIL 630 PM EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOWDON...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 45 MPH... PEA TO DIME SIZED HAIL... HEAVY RAIN AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES
ACROSS CARROLL COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLACKJACK MOUNTAIN...BOWDON...BOWDON
JUNCTION...JOHN TANNER STATE PARK AND MOUNT ZION.

&&

LAT...LON 3365 8529 3368 8521 3370 8513 3369 8512
      3343 8524 3343 8531 3365 8534
TIME...MOT...LOC 2203Z 189DEG 8KT 3355 8528
Special weather statement, May 29, 6:16 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT THU MAY 29 2014

GAZ004-292245-
616 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEAVERDALE...MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... PEA SIZED HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE POSSIBLE AS THIS STORM MOVES ACROSS
WHITFIELD COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE VARNELL AND COHUTTA.
&&

LAT...LON 3493 8483 3493 8484 3491 8483 3485 8484
      3484 8485 3483 8485 3482 8496 3497 8499
      3499 8498 3499 8483
TIME...MOT...LOC 2215Z 174DEG 15KT 3490 8492
Special weather statement, May 29, 7:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT THU MAY 29 2014

GAZ012-292330-
705 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GORDON COUNTY UNTIL 730 PM EDT...

AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
EASTERN GORDON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FAIRMOUNT...RANGER...REDBUD...OAKMAN AND
AUDUBON.

&&

LAT...LON 3462 8471 3460 8472 3461 8472 3460 8472
      3458 8465 3442 8465 3441 8478 3461 8486
      3461 8475 3463 8473
TIME...MOT...LOC 2305Z 172DEG 10KT 3453 8473
Special weather statement, May 29, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU MAY 29 2014

GAZ108>110-300000-
713 PM EDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 800 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS WITH THE LEADING EDGE
EXTENDING FROM NEAR ANTIOCH CHURCH TO BROWNING TO TEMPERANCE. THESE
STORMS ARE MOVING TO THE NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...OWENSBORO...BROWNING...ROCHELLE... RHINE...
ABBEVILLE...MILAN...FIVE POINTS...CEDAR CREEK...UNION...
CHAUNCEY...JAY BIRD SPRINGS AND GODWINSVILLE.

&&

LAT...LON 3184 8318 3184 8343 3212 8350 3213 8337
      3211 8333 3213 8331 3215 8332 3218 8329
      3220 8309 3215 8299 3214 8293 3208 8288
      3205 8282 3180 8310 3181 8314
TIME...MOT...LOC 2311Z 180DEG 14KT 3195 8327

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:17 PM EDTSpecial Weather StatementFFCToombs43 min
May 28, 8:24 PM EDTSevere Thunderstorm WarningFFCToombs51 min
May 28, 8:28 PM EDTSpecial Weather StatementFFCTwiggs47 min
May 28, 8:31 PM EDTSpecial Weather StatementFFCEmanuel44 min
May 28, 9:06 PM EDTSpecial Weather StatementFFCForsyth39 min
May 29, 12:09 PM EDTSpecial Weather StatementFFCUnion36 min
May 29, 1:49 PM EDTSpecial Weather StatementFFCJackson41 min
May 29, 2:11 PM EDTSpecial Weather StatementFFCWilkes49 min
May 29, 2:24 PM EDTSpecial Weather StatementFFCBanks51 min
May 29, 2:38 PM EDTSpecial Weather StatementFFCHall52 min
May 29, 2:41 PM EDTSpecial Weather StatementFFCJackson34 min
May 29, 3:17 PM EDTSpecial Weather StatementFFCWilkes43 min
May 29, 3:44 PM EDTSpecial Weather StatementFFCFannin31 min
May 29, 6:03 PM EDTSpecial Weather StatementFFCCarroll27 min
May 29, 6:16 PM EDTSpecial Weather StatementFFCWhitfield29 min
May 29, 7:05 PM EDTSpecial Weather StatementFFCGordon25 min
May 29, 7:29 PM EDTSpecial Weather StatementFFCMurray46 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.